From my experience and per my labs, using too much T on a poor protocol raised my hematocrit levels very high resulting in my blood being too thick. It's an easy fix, just donate blood, however I would assume this could be devastating to anyone with a heart condition.
From my experience per my body using too much T on a poor protocol created a huge surge in estrogen, messed up my emotions, gave me ED for the first time ever, basically turned me into an aggressive bitchy asshole. Not sure which lab number that correlates to, but it must have been high!
Just my opinion, but adding additional T in your case seems like a horrible idea. You have no idea how your body is going to respond to the pellets. If you respond poorly I assume they get cut out of your ass? I would personally want to avoid that experience at all cost.
I hear you though about wanting to feel better asap. Like most of us here we can fully relate and understand the despair you're living with due to low T. It's terrible, but for many guys, especially those who take the time to read the stickies, life does get better following a healthy stable protocol. I'm new to all this too, but find a lot of here. Be patient, trust the process, hopefully you feel better sooner than later.